Life can be a pain in the groin. You hear about groin pain all the time if you watch enough football, baseball and basketball. But, you do not have to be an athlete to experience a pain in the area where the abdomen meets the legs. Actually, it is quite easy to understand why so many people experience groin pain at some point in life because so much is happening in that region of the body. Many different muscles attach in that area. The major bones of the spine, pelvis, and legs join in that area. And some very important internal organs lie nearby as well. With so much that can go wrong, it is no wonder why life can be a pain in the groin.
By far and away, the most common cause of groin pain is muscular. Did you ever wonder why a big 300 pound lineman could hit the ground and wince like a baby due to a groin injury? Hey, those muscles really can hurt. One muscle is the Iliopsoas which flexes the hip. Because of its deep position along the spine before it attaches in the groin, ...
Abdominal pain can happen along with other treatment side effects:
cramping or bloating
Abdominal pain can be caused by the following breast cancer treatments:
Tykerb (chemical name: lapatinib), a targeted therapy
Faslodex (chemical name: fulvestrant), a hormonal therapy
Bisphosphonates, medicines that strengthen bones and treat osteoporosis, can also cause abdominal pain.
A number of pain medications, including aspirin and other nonsteroid anti-inflammatory medications (NSAIDs) such as Aleve and Celebrex, may cause ulcers, bleeding or holes in the stomach, which leads to abdominal pain.
Managing abdominal pain
If your abdominal pain lasts longer than 24 hours, or gets worse as time passes, call your doctor right away. Your doctor may want you to stop or switch medications to see if that helps ease your pain.
Abdominal pain from diarrhea can be treated with an anti-diarrhea medicine such as Pepto-Bismol (chemical name: bismuth sub...
Raise your right hand if you are taking a cholesterol-lower medication like Crestor or Lipitor. Now, raise your left hand if you have chronic pain. Those of you with both hands in the air should listen up. Cholesterol-lowering medications can cause pain and Lipitor is the most prescribed drug in America . Yikes! Now ask yourself these questions: did the pain start within a year or two of starting the offending drug? Did the pain get worse within a year or two of starting the offending drug? If you answered yes to either of these questions, you may need to reconsider your use of a medication that causes pain.
Crestor, Lipitor, Zocor, Pravachol, Mevacor; this group of drugs are generally called the "statins" because the generic name of these drugs that lower cholesterol ends in "statin". These medications have the potential to cause serious muscle problems including muscle pain. The most serious problem is called rhabdomyolysis which means that the muscles literally start to disin...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.